# SDR CALA2013080590163

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 36,627 hours, 16,099 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Loose
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMP UNCONTROLABLE WITH FULL HOT- HOT AIR SELECTOR AT 2.60 DRG. PAC 1 OUTLET WAS ACP CFDS CAB TEMP TEST AND OPS CHECK NORMAL, RAN PACK 1 AND TEMP FOLLOWED AND RESPONDED TO COCKPIT INPUT, REMOVED AND INSPECTED AFT CABIN TEMP SENSOR AND FOUND CLEAN. FOUND FWD FASTENER ON TEMP SENSOR HOUSING LOOSE AND WOULD NOT RESET.  REPLACED FWD FASTENER AND HOUSING NOW SECURE.  NO PREVIOUS FAULTS, PREVIOUS LEGS.
